# SDR R61A2021040100297

- Difficulty date: March 17, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N725YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000506
- Aircraft time: 13,838 hours, 9,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, CORROSION FOUND ON DOUBLER RH SIDE BTWN FR 85-86.  DOUBLER FOUND CORRODED RH SIDE BTWN FR 85-86 HAS BEEN REMOVED & REPLACED IAW ERJ 175 SRM 51-41-01 & 51-43-01
